OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 58, Iss. 6 — Jun. 1, 1968
  • pp: 798–805

Fluctuation Distribution of Gaussian Beam Propagating Through a Random Medium

YASUAKI KINOSHITA  »View Author Affiliations


JOSA, Vol. 58, Issue 6, pp. 798-805 (1968)
http://dx.doi.org/10.1364/JOSA.58.000798


View Full Text Article

Acrobat PDF (1002 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

The mean-square fluctuations of log amplitude and phase are analytically obtained for gaussian light-beam propagating through a randomly inhomogeneous medium with gaussian covariance of the refractive-index fluctuations. The beam used is radiated from an extended source with a circularly symmetric gaussian amplitude distribution and a curved wavefront (phase variation) which characterize the beam shape. The dependence of the fluctuation distribution upon the beam shape and the scale of the medium turbulence is discussed.

Citation
YASUAKI KINOSHITA, "Fluctuation Distribution of Gaussian Beam Propagating Through a Random Medium," J. Opt. Soc. Am. 58, 798-805 (1968)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-58-6-798

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited